# SDR QXEA0200707

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,784 hours, 2,012 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - PITCH TRIM AND NR 2 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED ON TAXI.  MAINTENANCE PERFORMED THE FAULT ISOLATION PROCEDURE PER 27-20-00-810-805.  NO FAULTS WERE PRESENT.  DH8-400-SL-27-003 WAS PERFORMED.  NO FAULTS NOTED.  CAUTION LIGHTS EXTINGUISHED PER PROCEDURE.  AIRCRAFT RETURNED TO SERVICE.
